# SDR FDEA202102100320

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 114T2800165
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E INNER STRAP CRACKED AT L.E.S 555. REMOVED AND REPLACED STRAP AT L.E.S 555 IAW B767 SRM 51-40-02, 51-40-05 AND BAC DWG 114T2800   REV.C
